# SDR USAA2010050390878

- Difficulty date: May 1, 2010
- Submitted: May 3, 2010
- Operation: Air carrier
- Aircraft: N520UW
- Make and model: Airbus A321-231
- Aircraft serial: 3924
- Aircraft time: 3,964 hours, 1,154 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 257 PHX - EEL - CEILING EMERGENCY LIGHTS AT ROWS 23, 29 & 33 WERE INOPERATIVE WHILE PERFORMING EMERGENCY LIGHT TEST.  MAINTENANCE RE-INSTALLED CONNECTORS AT LIGHTS, OPERATIONAL CHECK GOOD.
